# SDR SIMA201911185004

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 46,540 hours, 42,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND EXTERIOR RH FWD EMERGENCY LIGHT INOP-C/A-RAR EXTERIOR RH FWD EMERGENCY LIGHT IAW 145 AMM 33-50-10 OPS-CHECK GOOD NO FURTHER DEFECTS NOTED
